Archive
2020, Volume 9
2019, Volume 8
2018, Volume 7
2017, Volume 6
2016, Volume 5
2015, Volume 4
2014, Volume 3
2013, Volume 2
2012, Volume 1
Volume 9, Issue 1, February 2020
Unsteady Jeffrey-Hamel Flow in the Presence of Oblique Magnetic Field with Suction and Injection
Edward Richard Onyango, Mathew Ngugi Kinyanjui, Mark Kimathi, Surindar Mohan Uppal
Pages: 1-13     Published Online: Feb. 25, 2020
DOI: 10.11648/j.acm.20200901.11
Abstract | Full-Text PDF (610KB)
View 498                 Downloads 230
Inequalities for the Mixed Radial Blaschke-Minkowski Homomorphisms and the Applications
Weidong Wang
Pages: 14-19     Published Online: Apr. 17, 2020
DOI: 10.11648/j.acm.20200901.12
Abstract | Full-Text PDF (301KB)
View 384                 Downloads 117
Browse journals by subject